# SDR SIMA20160615005

- Difficulty date: June 15, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,402 hours, 29,184 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND DAMPNER FITTING ON RT AILERON CHAFED.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  R & R DAMPNER FITTING ON RT AILERON IAW EO EM-27MR-112.  ACFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
